# SDR SWAA2019022229950

- Difficulty date: February 8, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND FASTENER HOLES ON INTERCOSTAL CORRODED BETWEEN BS 847 TO BS 855, RBL 20.  R&R INTERCOSTAL IAW SRM AND DWG.
